It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-02-2012, 02:07 AM   #1
Newbie
(female)
 
Join Date: Jul 2012
Location: Bournemouth, England.
Posts: 4
emmatorrens HB User
What is happening to my skin?!

So for the last few years I have had relatively good skin, breakouts on my forehead all the time and a few round my lower cheek/jawline area. Easily coverable with make up. BUT I came out to Africa 7 weeks ago to volunteer and my skin just Broke out.. so bad.. in all the places i usually get spots but so much worse. I decided to switch to doxycycline because i thought it would clear it up and it was cheaper as an anti-malarial medication. In the first week my skin got a lot better, pretty much clear but then in my second week of Doxycycline it broke out again, overnight, badly. The Doxycycline gave me panic attacks and depression so I came off it about a week ago, and just as my skin was getting a little better it has broken out again with red lumps under the skin (not that painful) and whiteheads all over my forehead. So basically I was just wondering what was happening to my skin?! It could be that I am detoxing because I ameating very well out here an drinking at least 2 ltrs of water a day and at home I can go a couple of days without drinking at all... Or is it the humidity out here?! Or is it still the Doxycycline in my body?! HELP! I have no idea how to proceed if I don;t know what is happening! I am home in a week, but I feel so ashamed of my skin I almost don't want to go...

 
Sponsors Lightbulb
   
Old 07-02-2012, 02:28 AM   #2
Veteran
(female)
 
WhenItRains's Avatar
 
Join Date: Apr 2010
Posts: 482
WhenItRains HB UserWhenItRains HB UserWhenItRains HB UserWhenItRains HB UserWhenItRains HB UserWhenItRains HB UserWhenItRains HB User
Re: What is happening to my skin?!

Sometimes a change in environment can lead to break outs...I don't know where you live normally,but perhaps Africa is hotter and more humid,and that can make break outs worse.Also,since you did stop the doxy that could definitely have to do with it too. Two weeks really isn't long enough for it to heal all your acne.

 
Sponsors Lightbulb
   
Old 07-02-2012, 02:40 AM   #3
Newbie
(female)
 
Join Date: Jul 2012
Location: Bournemouth, England.
Posts: 4
emmatorrens HB User
Re: What is happening to my skin?!

I live in England normally, so it is VERY different out here! I had o come off the doxy because of the side effects, do you know what i could do to get rid of it all?! I have been applying aloe vera to my face for two weeks and that doesn't really seem to be working because I am still breaking out.. I really want to find a natural way of preventing breakouts and healing the spots I already have.. Thanks though

 
Closed Thread

Tags
detox, doxycycline



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:07 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!